# SDR UPS96420601

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE DLY, MAIN DECK TWO EMERGENCY EXIT LIGHTS INOP, FWD AISLE LIGHT AND FWD LIGHT IN L1 DOOR SILL.  PERFORMED OPS CHK OF EMERGENCY LIGHTS, LIGHTS CHECK GOOD.
